# SDR SWIA200514485

- Difficulty date: January 26, 2005
- Submitted: February 3, 2005
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 27,982 hours, 36,908 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 52991
- Part serial: 160
- Condition: Malfunctioned
- Location: Elevator Trim
- Part time: 32 hours, 34 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELEVATOR TRIM WHEEL MORE FIRM THAN NORMAL TO OPERATE IN FLIGHT.  REMOVED AND REPLACED LEFT ELEVATOR TRIM ACTUATOR IAW MM 27-32-02.
